# SDR AALA20140715008

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 106,779 hours, 17,321 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 311T1150U30
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON NAC 285 OTBD FRAME, UPPER ATTACH CLIP IS CRACKED.  REPLACED CLIP IAW SRM 51-00-05 REPAIR 1.
